User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Wiesner T., Popp A., Gee M., Wall W.A. 
Title:
Algebraic multigrid methods for dual mortar finite element formulations in contact mechanics 
Dewey Decimal Classification:
620 Ingenieurwissenschaften 
Journal title:
International Journal for Numerical Methods in Engineering 
Year:
2018 
Journal issue:
Volume 114/ Issue 4 
Pages contribution:
399-430 
Covered by:
Scopus 
Language:
en 
Fulltext / DOI:
E-ISSN:
00295981 
Status:
Verlagsversion / published 
Accepted:
09.12.2017 
Date of publication:
27.04.2018